Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A procedure for stratification by an extended Ekman rule
Stockholm University, Faculty of Social Sciences, Department of Statistics. (Department of Statistics)
2000 (English)In: Journal of Official Statistics, ISSN 0282-423X, E-ISSN 2001-7367, Vol. 16, no 1, 15-29 p.Article in journal (Refereed) Published
Abstract [en]

This paper deals with the Ekman rule, which is a well-known method for univariate stratification that approximately minimises the variance of the ordinary expansion estimator. An efficient numerical algorithm for the Ekman rule is presented.

Place, publisher, year, edition, pages
Stockholm: Statistics Sweden , 2000. Vol. 16, no 1, 15-29 p.
Keyword [en]
Optimal stratification; Dalenius-Hodges rule; skewed population; business surveys.
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:su:diva-85777OAI: oai:DiVA.org:su-85777DiVA: diva2:584788
Available from: 2013-01-09 Created: 2013-01-09 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

No full text

Other links

http://www.jos.nu/Articles/article.asp

Search in DiVA

By author/editor
Hedlin, Dan
By organisation
Department of Statistics
In the same journal
Journal of Official Statistics
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 146 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf